# SDR 96ZZZX6100

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- Engine: Cont GTSIO520M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 63357310
- Condition: Defective
- Location: Rt Eng Mix
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE STUMBLE ON TAKEOFF AND AT CLIMB POWER SETTING.  EXTENSIVE TROUBLESHOOTING FOUND LOOSE BUSHING AT RIGHT ENGINE.  MIXTURE CONTROL SHAFT INSTALLED USED SERVICEABLE FUEL CONTROL ASSY.  TEST FLOWN OK.
